Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr


IMPACT FACTOR 2018: 1.218
5-year IMPACT FACTOR: 1.411

CiteScore 2018: 1.42

SCImago Journal Rank (SJR) 2018: 0.947
Source Normalized Impact per Paper (SNIP) 2018: 0.939

Mathematical Citation Quotient (MCQ) 2018: 1.22

Online
ISSN
1609-9389
See all formats and pricing
More options …
Volume 8, Issue 4

Issues

Numerical Solution Of A Hyperbolic Transmission Problem

B.S. JOVANOVIC
L.G. VULKOV

Abstract

In this paper we investigate an initial boundary value problem for a one-dimensional hyperbolic equation in two disconnected intervals. A finite difference scheme approximating this problem is proposed and analyzed. An estimate of the convergence rate has been obtained.

Keywords: transmission problem; initial-boundary value problem; disconnected do-mains; Sobolev spaces; convergence rate

About the article

Received: 2008-10-06

Revised: 2008-12-16

Accepted: 2008-12-21

Published in Print:


Citation Information: Computational Methods in Applied Mathematics Comput. Methods Appl. Math., Volume 8, Issue 4, Pages 374–385, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.2478/cmam-2008-0027.

Export Citation

© Institute of Mathematics, NAS of Belarus. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 4.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Boško S. Jovanović and Lubin G. Vulkov
Central European Journal of Mathematics, 2012, Volume 10, Number 1, Page 73
[2]
Boško S. Jovanović and Lubin G. Vulkov
Journal of Computational and Applied Mathematics, 2010, Volume 235, Number 3, Page 519
[3]
Boško S. Jovanovic, Miglena N. Koleva, and Lubin G. Vulkov
Journal of Computational and Applied Mathematics, 2011, Volume 236, Number 3, Page 364

Comments (0)

Please log in or register to comment.
Log in